R. Abd Al-Sajjad and W.G. Atshan, Certain analytic function sandwich theorems involving operator defined by Mittag-Leffler function, AIP Conf. Proc. 2398 (2022), 060065.
 S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, Second Hankel determinant for certain subclasses of biunivalent functions, J. Phys.: Conf. Ser. 1664 (2020), 012044.
 S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, Coefficients estimates of bi-univalent functions defined by new subclass function, J. Phys.: Conf. Ser. 1530 (2020), 012105.
 S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, On sandwich results of univalent functions defined by a linear operator, J. Interdiscip. Math. 23 (2020), no. 4, 803–809.
 S.A. Al-Ameedee, W.G. Atshan and F.A. Al-Maamori, Some new results of differential subordinations for Higherorder derivatives of multivalent functions, J. Phys.: Conf. Ser. 1804 (2021), 012111.
 W.G. Atshan and A.A.R. Ali, On some sandwich theorems of analytic functions involving Noor-S˜al˜agean operator, Adv. Math.: Sci. J. 9 (2020), no. 10, 8455–8467.
 W.G. Atshan and A.A.R. Ali, On sandwich theorems results for certain univalent functions defined by generalized operators, Iraqi J. Sci. 62 (2021), no. 7, 2376–2383.
 W.G. Atshan and R.A. Al-Sajjad, Some applications of quasi-subordination for bi-univalent functions using Jackson’s convolution operator, Iraqi J. Sci. 63 (2022), no. 10, 4417–4428.
 W.G. Atshan, A.H. Battor and A.F. Abaas, Some sandwich theorems for meromorphic univalent functions defined by new integral operator, J. Interdiscip. Math. 24 (2021), no. 3, 579–591.
 W.G. Atshan and S.R. Kulkarni, On application of differential subordination for certain subclass of meromorphically p valent functions with positive coefficients defined by linear operator, J. Inequal. Pure Appl. Math. 10 (2009), no. 2, 11.
 W.G. Atshan, I.A.R. Rahman and A.A. Lupas, Some results of new subclasses for bi-univalent functions using quasi-subordination, Symmetry 13 (2021), no. 9, p. 1653.
 W.G. Atshan, S. Yalcin and R.A. Hadi, Coefficient estimates for special subclasses of k-fold symmetric bi-univalent functions, Math. Appl. 9 (2020), no. 2, 83–90.
 D.A. Brannan, J. Clunie and W.E. Kirwan, Coefficient estimates for a class of starlike functions, Canad. J. Math. 22 (1970), 476–485.
 D.A. Brannan and T.S. Taha, On some classes of bi-univalent functions, Stud. Univ. Babes-Bolyai Math. 31 (1986), no. 2, 70–77.
 S. Bulut, Coefficient estimates for a class of analytic and bi-univalent functions, Novi. Sad. J. Math. 43 (2013), 59–65.
 N.E. Cho, O.S. Kwon and S. Owa, Certain subclasses of Sakaguchi functions, SEA Bull. Math. 17 (1993), 121–126.
 P.L. Duren, Univalent functions, Springer Science & Business Media, 2001.
 B.A. Frasin and M.K. Aouf, New subclasses of bi-univalent functions, Appl. Math. Lett. 24 (2011), 1569–1573.
 I.A. Kadum, W.G. Atshan and A.T. Hameed, Sandwich theorems for a new class of complete homogeneous symmetric functions by using cyclic operator, Symmetry 14 (2022), no. 10, 2223.
 S. Kanas and H.E. Darwish, Fekete-Szego problem for starlike and convex functions of complex order, Appl. Math. Lett. 23 (2010), 777–782.
 M. Lewin, On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc. 18 (1967), 63–68.
 W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, Proc. Conf. Complex Anal., Tianjin, 1992, pp. 157–169.
 B.K. Mihsin, W.G. Atshan and S.S. Alhily, On new sandwich results of univalent functions defined by a linear operator, Iraqi J. Sci. 63 (2022), no. 12, 5467–5475.
 M.H. Mohd and M. Darus, Fekete-Szeg¨o problems for quasi-subordination classes, Abstr. Appl. Anal. 2012 (2012).
 G. Murugusundaramoorthy, N. Magesh and V. Prameela, Coefficient bounds for certain subclasses of bi-univalent functions, Abstr. Appl. Anal. 2013 (2013), 573017.
 E. Netanyahu, The minimal distance of the image boundary from the origin and the second coefficient of an univalent functions in: |z| < 1, Arch. Rational Mech. Anal. 32 (1969), 100–112.
 C. Pommerenke, Univalent functions, Vandenhoeck and Rupercht, Gottingen, Germany, 1975.
 M.A. Sabri, W.G. Atshan and E. El-Seidy, On sandwich-type results for a subclass of certain univalent functions using a new Hadamard product operator, Symmetry 14 (2022), no. 5, 931.
 H.M. Srivastava, A.K. Mishra, P. Gochhayat, Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett. 23 (2010), 1188–1192.
 T.S. Taha, Topics in univalent function theory, Ph.D. Thesis, University of London, London, UK, 1981.
 S.D. Theyab, W.G. Atshan and H.K. Abdullah, On some sandwich results of univalent functions related by differential operator, Iraqi J. Sci. 63 (2022), no. 11, 4928–4936.
 S.D. Theyab, W.G. Atshan, A.A. Lupas and H.K. Abdullah, New results on higher-order differential subordination and superordination for univalent analytic functions using a new operator, Symmetry 14 (2022), no. 8, 1–12.
 S. Yalcin, W.G. Atshan and H.Z. Hassan, Coefficients assessment for certain subclasses of bi-univalent functions related with quasi-subordination, Pub. Inst. Math. 108 (2020), no. 122, 155–162.